# SDR JR2R20230203111

- Difficulty date: February 3, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000663
- Aircraft time: 12,548 hours, 7,288 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Zone 500
- Part time: 12,548 hours, 7,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING SPAR 1 CRACKED AT O/B LOWER CORNER RADIUS
